MathSciNet Relay Station
MathSciNet bibliographic data
MR407100 (53 #10883) 17B30
Luks, Eugene M. A characteristically nilpotent Lie algebra can be a derived algebra. Proc. Amer. Math. Soc. 56 (1976), 42–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement